# SDR IPXA09556738

- Difficulty date: July 7, 2009
- Submitted: July 22, 2009
- Operation: Air carrier
- Aircraft: N401UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23723
- Aircraft time: 26,644 hours, 18,328 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 284N1431
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C2 NOSE E AND E BAY: MAIN BATTERY TRAY FWD AND AFT INBD ANGLE IS CRACKED AND FWD INBD STIFFNER IS CRACKED.  REMOVED AND REPLACED WITH FABRICATED REPLACEMENT PARTS.
